Should I increase?

Okay you guys. It's 11 degrees here and woke up cold. Good morning Everyone and Happy Friday!!!!

Well I've been taking a Nature Thyroid about 7 weeks and two weeks ago I increased a half tablet. I'm suppose be taking three tablets but increasing slowly. So I have been taking one and a half tablets for last two weeks. It seems like my symptoms with shedding and being cold achy were better until yesterday and then bam it's back. Just when I start feel better it comes back. Why is this? Does this mean I need to increase another half now or is it too soon? I go to a new doctor in March as I'm too far for my doctor whom I love. Let's hope I'm happy with him. I will not stop until I am feeling better. I am not there yet but I can feel my body having spouts of being better and then it hits again

1 Reply

  • My thoughts are that the only real way to find the correct dose is by trial an error. Increasing by half a tablet should be OK, and if your body should tell you if it is OK or not.

    I've often wondered if increasing thryroid meds in winter is a sensible idea, or are we just feeling the cold more and assuming that more meds equals a warmer body.

You may also like...